# SDR DHL20007050

- Difficulty date: January 28, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Mlg
- Condition: Locked
- Location: Right
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN LOCKED IN THE UP POSITION.  REQUIRED MANUAL GEAR EXTENSION.  RESET MANUAL GEAR EXTENSION, LUBED RT MAIN LANDING GEAR AND DOORS.  JACKED AIRCRAFT AND CYCLED GEAR SIX TIMES, OPS CHECK NORMAL PER M/M 32-32-0.
